# SDR CALA9801541

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652172519
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AREAS OF DELAMINATED SKIN ON TOP AND BOTTOM OF LT WING OUTBOARD AILERON OUTBOARD TRAILING EDGE WEDGE PANEL.  THE WEDGE PANEL WAS REMOVED AND REPAIRED IAW SRM 57-50-5.  THE PANEL WAS REINSTALLED IAW SRM 51-10-1.
